Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 68, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 9, 2013, 9:11 PM CST. It took effect at Dec 10, 2013, 3:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2013, 9:11 PM CST (03:11 UTC)
- In effect from
- Dec 10, 2013, 3:00 AM CST
- Expired
- Dec 11, 2013, 3:33 AM CST
- In force
- 25 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS74 KMOB 100311 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 911 PM CST MON DEC 9 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA COASTAL WATERS FOR TUESDAY AND TUESDAY NIGHT... .BEHIND A FRONT SAGGING SOUTH ACROSS HE AREA...STRONG OFFSHORE FLOW WILL DEVELOP. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH TUESDAY NIGHT. GMZ630>635-650-655-670-675-101115- /O.NEW.KMOB.SC.Y.0068.131210T0900Z-131211T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 911 PM CST MON DEC 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST WEDNESDAY. * WAVES...2 TO 3 FEET BUILDING TO AROUND FEET NEAR SHORE...AROUND 7 FEET WELL OFFSHORE. * WINDS...RISING TO 20 TO 25 KNOTS BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
550 WHUS74 KMOB 100449 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1049 PM CST MON DEC 9 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA COASTAL WATERS FOR TUESDAY AND TUESDAY NIGHT... .A STRONG OFFSHORE FLOW WILL DEVELOP LATE TONIGHT INTO TUESDAY MORNING IN THE WAKE OF A COLD FRONT. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH TUESDAY NIGHT. GMZ630>635-650-655-670-675-101300- /O.CON.KMOB.SC.Y.0068.131210T0900Z-131211T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1049 PM CST MON DEC 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST WEDNESDAY... * WAVES...2 TO 3 FEET BUILDING TO 4 TO 6 FEET NEAR SHORE...AND AROUND 7 FEET WELL OFFSHORE. * WINDS...RISING TO 20 TO 25 KNOTS BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS74 KMOB 100949 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 AM CST TUE DEC 10 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND THROUGH 6 PM THIS EVENING AND FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY... .A STRONG OFFSHORE FLOW WILL DEVELOP THIS MORNING IN THE WAKE OF A COLD FRONT. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH THIS AFTERNOON OVER THE INSHORE WATERS AND THROUGH TONIGHT OVER THE OPEN GULF WATERS. GMZ650-655-670-675-101800- /O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 AM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING NORTHEAST TONIGHT. * WAVES...BUILDING TO 3 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-101800- /O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 349 AM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...1 TO 2 FEET. BAY CONDITIONS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
308 WHUS74 KMOB 102155 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 PM CST TUE DEC 10 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND THROUGH 6 PM THIS EVENING AND FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY... .A STRONG OFFSHORE FLOW WILL DEVELOP THIS MORNING BEHIND A COLD FRONT. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH THIS AFTERNOON OVER THE INSHORE WATERS AND THROUGH TONIGHT OVER THE OPEN GULF WATERS. GMZ650-655-670-675-110600- /O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 PM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING NORTHEAST TONIGHT. * WAVES...BUILDING TO 3 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-110000- /O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 355 PM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...1 TO 2 FEET. BAY CONDITIONS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS74 KMOB 102349 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 549 PM CST TUE DEC 10 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND THROUGH 2 AM TONIGHT AND FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY... .STRONG NORTHERLY WINDS WILL PERSIST THROUGH THE EVENING HOURS THEN GRADUALLY SUBSIDE LATE TONIGHT. GMZ630>635-110800- /O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T0800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 549 PM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CST WEDNESDAY... * WINDS...NORTH 20 KNOTS WITH HIGHER GUSTS BECOMING NORTHEAST. * WAVES...1 TO 2 FEET. BAY CONDITIONS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-110800- /O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 549 PM CST TUE DEC 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING NORTHEAST. * WAVES...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
347 WHUS74 KMOB 110817 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 217 AM CST WED DEC 11 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY... .STRONG NORTHERLY WINDS WILL PERSIST EARLY THIS MORNING...BUT WILL SUBSIDE AFTER DAYBREAK. GMZ630>635-110930- /O.EXP.KMOB.SC.Y.0068.000000T0000Z-131211T0800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 217 AM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH DAYBREAK. $$ GMZ650-655-670-675-111200- /O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 217 AM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 5 FEET NEAR SHORE...AND 5 TO 7 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
401 WHUS74 KMOB 110933 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 333 AM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... GMZ650-655-670-675-111045- /O.CAN.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 333 AM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER THE GULF WATERS HAVE DROPPED BELOW ADVISORY LEVELS. HOWEVER...NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE EARLY THIS MORNING AND SMALL CRAFT SHOULD EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 5:30 PM CST, 3 hours 41 minutes earlier.
Area forecast discussion, Dec 9, 5:30 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION....UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 530 PM CST MON DEC 9 2013 .AVIATION (00Z ISSUANCE)...WITH A FRONT DRAPED ACROSS THE AREA...MVFR TI IFR CIGS EXPECTED OVER MOST OF THE AREA...WITH LOCAL VFR CIGS. AS THE FRONT SAGS SOUTHEAST ACROSS THE AREA TONIGHT...DROPS IN CIGS/VISBYS TO IFR OR LOWER LIKELY...THEN RISING TO VFR DURING THE DAY TUESDAY. /16 && .SHORT TERM (TONIGHT AND TUESDAY)...THE FRONT THAT HAD BEEN NEARLY STATIONARY ACROSS OUR FCST AREA HAS FINALLY DRIFTED OFF TO THE EAST AND WILL REMAIN JUST EAST OF THE AREA TONIGHT BEFORE GETTING A STRONGER PUSH AND MOVING AWAY FROM THE REGION ON TUESDAY. THERE HAS BEEN BRIEF CLEARING OF SKIES LATE TODAY OVER PARTS OF THE FCST AREA BEHIND THE FRONT...BUT WITH SATURATED AIRMASS UP TO AROUND 850 MB EXPECT WIDESPREAD LOW CLOUDS THAT STILL COVER MOST OF THE REGION TO REDEVELOP OVERNIGHT. THE LOLVL E-NE WINDS BEHIND THE FRONT HOWEVER WILL PREVENT WIDESPREAD DENSE FOG...ALTHOUGH PATCHY LIGHT FOG WILL BE POSSIBLE. EVEN WITH THE SFC FRONT OFF TO THE EAST...SHALLOW NATURE OF THE COLD AIR WILL CONTINUE TO PROVIDE WEAK LOLVL LIFT OVER THE REGION...AND A STRONG UPPER LEVEL SHORTWAVE IS EXPECTED TO APPROACH NORTHERN ALABAMA REGION LATE TONIGHT AND MOVE ACROSS AREA BY TUESDAY MORNING. THIS WILL RESULT IN INCREASED RAIN CHANCES AGAIN TONIGHT...ESPECIALLY OVER NORTHERN HALF OF FCST AREA. MOSTLY STRATIFORM AND SOME SHOWERS...BUT NOT A LOT OF STRONGER CONVECTIVE ACTIVITY (TSTMS). MIN TEMPS TONIGHT RANGING FROM THE IN THE LOWER 40S NORTHWEST...MID 40S CENTRAL AND LOW/MID 50S SOUTHEAST. ON TUESDAY...GRADUALLY CLEARING SKIES THROUGH THE DAY. HIGH TEMPS IN THE LOW TO MID 50S INTERIOR AND COASTAL SOUTHWEST ZONES...AND LOWER 60S OVER FLORIDA PANHANDLE ZONES. 12/DS .TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CONFIDENCE REMAINS HIGH THAT ABOUT SIGNIFICANT CHANGE THROUGH THE REMAINDER OF THE SHORT TERM. STRONG PERTURBATION PASSING NORTH OF THE AREA WILL SEND A COLD FRONT RAPIDLY SOUTHWARD ACROSS THE GULF OF MEXICO OVERNIGHT THROUGH TUESDAY. EXPECT DRY CONDITIONS THROUGH WEDNESDAY NIGHT. A MODERATE TO STRONG NORTHERLY WIND EARLY TUESDAY EVENING WILL DIE DOWN OVERNIGHT WITH CLEAR TO MOSTLY CLEAR SKIES THROUGH THE PERIOD. A STRONG HIGH OVER THE GREAT PLAINS WILL MOVE EAST INTO THE TENNESSEE VALLEY THROUGH WEDNESDAY NIGHT...WITH STRONG RIDGING AND A REINFORCING COLD AIR PUSHING INTO THE REGION WEDNESDAY NIGHT. 77/BD .LONG TERM...NO CHANGES. LARGE SURFACE ANTICYCLONE OVER THE MID SOUTH WILL DOMINATE THE WEATHER OVER THE SOUTHEAST STATES ON THURSDAY. THE FEATURE WILL MOVE EAST OVER THE WESTERN ATLANTIC ON FRIDAY. REGION REMAINING RAIN FREE THROUGH FRIDAY MORNING. DRY ZONAL FLOW ALOFT WILL TRANSITION TO A DEEP SOUTHWEST FLOW WITH INCREASING MOISTURE LATE IN THE WEEK AHEAD OF DEEP PERTURBATION DIGGING INTO THE FLOW OVER THE SOUTHERN PLAINS. WE WILL INTRODUCE A RETURN TO A SLIGHT CHANCE OF RAIN FRIDAY AFTERNOON...FOLLOWED BY INCREASING RAIN CHANCES FRIDAY NIGHT INTO SATURDAY AS THE THE UPPER FEATURE APPROACHES FROM THE WEST WITH PASSAGE OF A COLD FRONT ACROSS THE REGION. DRY WEATHER WILL RETURN THROUGH THE REMAINDER OF THE LONG TERM (EARLY NEXT WEEK) BEHIND THESE FEATURES EXIT AND A HIGH ONCE AGAIN DOMINATES THE SOUTHEAST UNITED STATES. && .MARINE...THE FRONT THAT HAD BEEN NEARLY STATIONARY ACROSS THE MARINE AREA HAS NOW MOVED JUST EAST...WITH A GENERAL LIGHT NORTHERLY FLOW EXPECTED OVER THE COASTAL WATERS THROUGH EARLY TUESDAY. BY TUESDAY AFTERNOON INTO TUESDAY NIGHT...A STRONG OFFSHORE FLOW WILL DEVELOP ALONG WITH BUILDING SEAS...AND A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED. WINDS LIGHTEN UP FROM AN EASTERLY DIRECTION BY FRIDAY...BUT BEGIN TO PICK UP AGAIN GOING INTO THE WEEKEND AS ANOTHER FRONT APPROACHES FROM THE WEST. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 46 54 31 59 34 / 50 20 10 10 05 PENSACOLA 54 61 35 60 39 / 40 20 10 10 05 DESTIN 59 63 38 61 41 / 40 30 10 10 05 EVERGREEN 46 52 28 59 30 / 50 20 10 10 10 WAYNESBORO 40 51 25 58 26 / 70 20 10 10 10 CAMDEN 43 49 26 58 29 / 70 20 10 10 10 CRESTVIEW 55 60 30 62 35 / 40 30 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 9, 5:24 AM CST, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 524 AM CST MON DEC 9 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 524 AM CST MON DEC 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT EAST OF A FRONTAL BOUNDARY...A MOIST SOUTHERLY FLOW ATOP COOLER WATER TEMPERATURES OVER BAYS AND SOUNDS WILL MAINTAIN AN ENVIRONMENT SUPPORTIVE OF COASTAL FOG THIS MORNING. SOME OF THE FOG COULD BE LOCALLY DENSE AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY OVERNIGHT LOWS ARE FORECAST TO DIP DOWN TO BELOW FREEZING OVER THE INTERIOR ON WEDNESDAY MORNING. AN UPPER LEVEL SHORTWAVE AND SURFACE COLD FRONT APPROACHING FROM THE WEST ON FRIDAY WILL BRING A RETURN OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. AT THIS TIME...ATMOSPHERIC CONDITIONS SUPPORT THE POSSIBILITY OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS. THERE REMAINS MUCH UNCERTAINTY IF THERE WILL BE ANY IMPACTS ACROSS THE AREA...AND FORECASTERS WILL CONTINUE TO MONITOR FOR THE POSSIBILITY OF A SIGNIFICANT WEATHER EVENT LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED EARLY IN THE WEEKEND. GMZ630>635-650-655-670-675-101200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 524 AM CST MON DEC 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT EAST OF A FRONTAL BOUNDARY...A MOIST SOUTHERLY FLOW ATOP COOLER WATER TEMPERATURES OVER BAYS AND SOUNDS WILL MAINTAIN AN ENVIRONMENT SUPPORTIVE OF COASTAL FOG THIS MORNING. SOME OF THE FOG COULD BE LOCALLY DENSE AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT IS FORECAST TO ADVANCE EAST OF THE AREA ON TUESDAY WITH A STRONG HIGH PRESSURE SYSTEM EXPANDING EASTWARD OVER THE LOWER MISSISSIPPI RIVER VALLEY. THIS RESULTS IN A MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS ON TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED MAINLY OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. THE HIGH BECOMES REINFORCED...BRINGING ANOTHER PERIOD OF STRONG NORTHERLY WINDS LATE WEDNESDAY INTO THURSDAY. NEXT COLD FRONT APPROACHING FROM THE WEST BRINGS A CHANCE OF THUNDERSTORMS LATE FRIDAY INTO SATURDAY. SOME OF THE MARINE STORMS COULD BE STRONG TO BRIEFLY SEVERE.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.